# SDR DALA2016031502167

- Difficulty date: March 10, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Damaged
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB HAS SEVERAL ELONGATED HOLES AT BS 760-780, BL 0.  REMOVED SHEAR WEB AND FABRICATED REPAIR, INSTALLED REPAIR REF SRM, PRIMED AND TREATED.
